# SDR 2003FA0000824

- Difficulty date: August 11, 2003
- Submitted: August 11, 2003
- Operation: General aviation
- Aircraft: N6620W
- Make and model: Univar A2ALON
- Aircraft serial: A110
- Aircraft time: 2,877 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH AD NR 2002-26-02 ON THE WING CENTER SECTION OF THIS ERCOUPE WE FOUND SEVERAL SPOTS THAT WERE WELL BEYOND LIGHT CORROSION AND HAD PROGRESSED INTO THE EXFOLIATION STAGE. WE ENDED UP REMOVING THE BOTTOM SKIN ON THE RIGHT WALKWAY TO REPLACE 2 STIFFENERS BEHIND THE RIGHT REAR AUX SPAR. AND REPLACED ANOTHER 9 STIFFENERS IN THE CENTER SECTION WING WALK AREAS. ALL AREAS CLEANED UP, AND ARE PRIMED AND TREATED FOR CORROSION AFTER PARTS REPLACEMENT.
